Skip to product information
1 of 1

Medicidin-D, 500/box

Medicidin-D, 500/box

Regular price $50.11 USD
Regular price $55.12 USD Sale price $50.11 USD
Sale Sold out
Shipping calculated at checkout.
  • 30 Day Money Back Guarantee
  • Secure Checkout (SSL Encrypted)
  • Free Shipping Over $75.00
Quantity

Medicidin-D, 500 tablet per box, 250 packets of 2 tabs

  • Effectively relieves irritating symptoms of cold, flu, allergies and sinus such as stuffy nose, swollen nasal membranes and sinus headache
  • May cause drowsiness
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling where possible

Each tablet contains:
Acetaminophen 325mg; Chlorpheniramine Maleate 2mg; Phenylephrine HCl 5mg

Inactive ingredients
corn starch, crospovidone*, hypromellose, maltodextrin*, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch*, sodium starch glycolate*, stearic acid

*may contain

Suggested Use:

  • headache
  • muscular aches
  • minor arthritis pain
  • common cold
  • toothache
  • menstrual cramps
  • Temporarily relieves nasal congestion due to common cold
  • Temporarily relieves nasal congestion due to hay fever or other respiratory allergies
  • Temporarily reduces fever
  • Temporarily relieves runny nose and reduces sneezing, itching of the nose and throat and itchy, watery eyes due to hay fever
  • Temporarily promotes nasal and/or sinus drainage; relieves sinus congestion and pressure

Directions:

  • do not take more than directed
  • Adults and children: (12 years and older) Take 2 tablets every 4 hours. Do not take more than 12 tablets in 24 hours.
  • Children under 12 years: Do not give to children under 12 years of age.

Other Information:

  • store at room temperature 59º-86ºF (15º-30ºC)
  • tamper-evident sealed packets
  • do not use any opened or torn packets
  • avoid excessive heat and humidity
View full details